# SDR FDEA202508021356

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 79,217 hours, 24,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR BEAM AT BS 1681 LBL 5.0 WITH CORROSION. THIS REPAIR WAS ACCOMPLISHED FOLLOWING EA # F-5310-T0384258 REV A P1.   PROCEDURES.COPY ATTACHED.TITLE: FUSELAGE - REPAIR OF STA 1681 FLOOR BEAM UPPER   CHORD CORROSION AT LBL 5. THIS IS A MAJOR REPAIR.
